Danilov, Vladimir Grigor'evich

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 39
Presentations: 1

Number of views:
This page:1480
Abstract pages:7952
Full texts:3184
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. G. Danilov, “Weak Asymptotics Method Approach to the Problem of $\delta$-Shock Wave Interactions”, Math. Notes, 108:1 (2020), 29–38  mathnet  isi  scopus
2. V. G. Danilov, R. Gaydukov, “Double-Deck Structure of the Boundary Layer in Problems of Flow around Localized Perturbations on a Plate”, Math. Notes, 98:4 (2015), 561–571  mathnet  isi  elib  scopus
3. V. G. Danilov, V. Yu. Rudnev, “Численное исследование локализованного возмущения температуры в модели фазового поля в случае слияния свободных границ”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  2080–2092  mathnet
4. V. G. Danilov, V. Yu. Rudnev, “A weak asymptotic solution of the phase-field system in the case of confluence of free boundaries in the Stefan–Gibbs–Thomson problem”, Fundam. Prikl. Mat., 12:6 (2006),  49–66  mathnet  mathscinet  zmath; J. Math. Sci., 151:1 (2008), 2664–2676  scopus
5. V. G. Danilov, K. Yu. Rossinskii, “Streamline of a plate with small periodic irregularities”, Matem. Mod., 15:11 (2003),  91–109  mathnet  mathscinet  zmath
6. V. G. Danilov, S. M. Frolovichev, “The Exponential Asymptotics of Solutions of the Kolmogorov–Feller Equation”, Differ. Uravn., 37:9 (2001),  1273–1276  mathnet  mathscinet; Differ. Equ., 37:9 (2001), 1340–1344
7. V. G. Danilov, A. M. Loginov, E. M. Lukashev, “Nonlinear concentration waves in adsorption problems”, Matem. Mod., 12:8 (2000),  107–126  mathnet  mathscinet  zmath
8. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, TMF, 114:1 (1998),  3–55  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 114:1 (1998), 1–42  isi
9. G. A. Omel'yanov, E. V. Radkevich, V. G. Danilov, “The problem of phase transition in a phase field system”, Dokl. Akad. Nauk, 352:6 (1997),  731–734  mathnet  mathscinet  zmath
10. V. G. Danilov, N. V. Kokotushkina, “Filtration of a fluid through a model elastic medium”, Dokl. Akad. Nauk, 347:1 (1996),  30–33  mathnet  mathscinet  zmath
11. V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Asymptotic behavior of the solution of a phase field system, and a modified Stefan problem”, Differ. Uravn., 31:3 (1995),  483–491  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 446–454
12. G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich, “On regularization of initial conditions of the modified Stefan problem”, Mat. Zametki, 57:5 (1995),  793–795  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 559–561  isi
13. V. G. Danilov, S. M. Frolovichev, “Method of reflections applied to the construction of the asymptote of Green's function for parabolic equations with variable coefficients”, Mat. Zametki, 57:3 (1995),  467–470  mathnet  mathscinet  zmath; Math. Notes, 57:3 (1995), 323–326  isi
14. V. G. Danilov, “Asymptotics of nonoscillating fundamental solution of $h$-pseudodifferential equations”, Mat. Zametki, 57:2 (1995),  304–306  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 214–216  isi
15. V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem”, Mat. Sb., 186:12 (1995),  63–80  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1753–1771  isi
16. V. V. Bulatov, Yu. V. Vladimirov, V. G. Danilov, S. Yu. Dobrokhotov, “An example of the computation of the “eye” of a hurricane based on a conjecture of V. P. Maslov”, Dokl. Akad. Nauk, 338:1 (1994),  102–105  mathnet  mathscinet
17. K. A. Volosov, V. G. Danilov, A. M. Loginov, “Exact single-wave and two-phase solutions for sistems of semilinear parabolic equations”, TMF, 101:2 (1994),  189–199  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 101:2 (1994), 1289–1295  isi
18. V. G. Danilov, E. A. Kiseleva, “Remarks on heat convection in a porous medium”, Dokl. Akad. Nauk, 332:1 (1993),  29–32  mathnet  mathscinet  zmath; Dokl. Math., 38:9 (1993), 363–365
19. V. G. Danilov, O. B. Rashkowsky, “The asymptotic solution of the equation describing the polytropic gas filtration in a nonhomogeneous porous medium. 2”, Matem. Mod., 3:3 (1991),  97–108  mathnet  mathscinet  zmath
20. V. G. Danilov, O. B. Rashkowsky, “The asymptotic solution of the equation describing the polytropic gas filtration in a nonhomogeneous porous medium. 2”, Matem. Mod., 3:2 (1991),  119–134  mathnet  mathscinet  zmath
21. V. G. Danilov, P. Yu. Subochev, “Interaction of kinks in the KPP–Fisher equation”, Mat. Zametki, 50:3 (1991),  152–154  mathnet  mathscinet  zmath; Math. Notes, 50:3 (1991), 981–982  isi
22. V. G. Danilov, “Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion”, Mat. Zametki, 50:2 (1991),  77–88  mathnet  mathscinet  zmath; Math. Notes, 50:2 (1991), 823–831
23. V. G. Danilov, P. Yu. Subochev, “Wave solutions of semilinear parabolic equations”, TMF, 89:1 (1991),  25–47  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 89:1 (1991), 1029–1046  isi
24. V. G. Danilov, “Asymptotic solutions of traveling wave type for semilinear parabolic equations with a small parameter”, Mat. Zametki, 48:2 (1990),  148–151  mathnet  mathscinet  zmath
25. V. G. Danilov, P. N. Zhevandrov, “On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  411–424  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 425–439
26. K. A. Volosov, V. G. Danilov, “A model of thermal silicon oxidation”, Matem. Mod., 1:11 (1989),  58–67  mathnet  mathscinet  zmath
27. V. G. Danilov, “Global formulas for solutions of quasilinear parabolic equations with a small parameter and ill-posedness”, Mat. Zametki, 46:1 (1989),  115–117  mathnet  mathscinet  zmath
28. V. G. Danilov, O. B. Rashkowsky, “Asymptotic solution of a boundary value problem for a nonlinear nonstationary equation of isothermic filtration of a gas in an inhomogeneous anisotropic porous medium”, Dokl. Akad. Nauk SSSR, 301:6 (1988),  1352–1356  mathnet  mathscinet  zmath; Dokl. Math., 33:8 (1988), 583–584
29. V. G. Danilov, “Correctness of $h$-pseudodifferential equations in the class of asymptotics of exponential type”, Mat. Zametki, 44:3 (1988),  406–409  mathnet  zmath
30. V. G. Danilov, V. P. Maslov, “Asymptotics of reaction-diffusion equations”, Mat. Zametki, 44:1 (1988),  152–153  mathnet  zmath
31. K. A. Volosov, V. G. Danilov, V. P. Maslov, “Structure of a weak discontinuity of solutions of quasilinear degenerate parabolic equations”, Mat. Zametki, 43:6 (1988),  829–839  mathnet  mathscinet  zmath; Math. Notes, 43:6 (1988), 479–485  isi
32. K. A. Volosov, V. G. Danilov, V. P. Maslov, “Burning wave asymptotics in a nonlinear inhomogeneous medium with slowly varying properties”, Dokl. Akad. Nauk SSSR, 290:5 (1986),  1089–1094  mathnet  mathscinet  zmath
33. K. A. Volosov, V. G. Danilov, N. A. Kolobov, V. P. Maslov, “Solutions of the type of localized solitary waves for quasilinear parabolic equations of diffusion with chemical reactions”, Dokl. Akad. Nauk SSSR, 287:6 (1986),  1290–1294  mathnet  mathscinet  zmath
34. V. G. Danilov, V. P. Maslov, “Pontryagin's duality principle for calculation of an effect of Cherenkov's type in crystals and difference schemes. II”, Trudy Mat. Inst. Steklov., 167 (1985),  96–107  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 167 (1986), 103–116
35. V. P. Maslov, V. G. Danilov, “Pontryagin's duality principle for calculation of an effect of Cherenkov's type in crystals and difference schemes”, Trudy Mat. Inst. Steklov., 166 (1984),  130–160  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 143–177
36. V. G. Danilov, I. A. Dzhemesiuk, “Estimates for integral Fourier operators with complex phase”, Mat. Zametki, 32:4 (1982),  557–576  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 761–771  isi
37. V. G. Danilov, “Estimates for a pseudodifferential canonical operator with complex phase”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  800–804  mathnet  mathscinet  zmath
38. V. G. Danilov, Le Vu An', “On Fourier integral operators”, Mat. Sb. (N.S.), 110(152):3(11) (1979),  323–368  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:3 (1981), 293–334  isi
39. V. P. Maslov, V. G. Danilov, “Quasiinvertibility of functions of ordered operators in the theory of pseudodifferential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 6 (1976),  5–132  mathnet  mathscinet  zmath; J. Soviet Math., 7:5 (1977), 695–795
40. V. G. Danilov, “Stability of difference schemes for first order systems that are well posed in the sense of {Petrovskiĭ}”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 12,  58–60  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Propagation and interaction of solution singularities for nonlinear equations
Vladimir Danilov
School-Seminar "Interaction of Mathematics and Physics: New Perspectives" for graduate students and young researchers
August 29, 2012 15:00   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021